ON p-HARMONIC MAP HEAT FLOWS FOR 1 <= p < infinity AND THEIR FINITE ELEMENT APPROXIMATIONS

File Description SizeFormat 
1H_MAP4.PDFAccepted version233.99 kBAdobe PDFView/Open
Title: ON p-HARMONIC MAP HEAT FLOWS FOR 1 <= p < infinity AND THEIR FINITE ELEMENT APPROXIMATIONS
Authors: Barrett, JW
Feng, XB
Prohl, A
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-Jan-2008
Citation: SIAM J MATH ANAL Vol.( 40 ) No.( 4 ) pp 1471 - 1498
URI: http://hdl.handle.net/10044/1/1434
Publisher Link: http://dx.doi.org/10.1137/070680825
DOI: 10.1137/070680825
ISSN: 0036-1410
Start Page: 1471
End Page: 1498
Copyright Statement: © 2008 Society for Industrial and Applied Mathematics
Volume: 40
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx